# SDR 05FDEA03838

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 37,694 hours, 25,769 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Epr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 3 EPR IND INOP/ERRATIC ON TAKEOFF ROLL.  REPORTS ALL OTHER INDICATIONS NORMAL.  RELEASED FOR SERVICE PER MEL/CDL: 77-01-01 INFO 16NOV05  18:20  MC1 R.  PLEASE WORK IN CONJUNCTION WITH TSI: 77-10 7868.
